Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

celexa:shaking side affects

Posted by kelli on April 23, 1999, at 13:31:33

This is my first experience with this sort of drug. Only been taking celexa for three days...20mg. I've been reading how several people started at lower doses. I weigh 105...should I be taking less? I've experienced the haziness and floating also some shaking. Has anyone else been kinda shaky? kelli




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kelli thread:5224